# SDR R7MA0000635

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 1090110821
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRH SWASHPLATE FIXED SCISSORS.  REPLACED BEARINGS.
